Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Critical Care
Volume 2016 (2016), Article ID 3101476, 3 pages
http://dx.doi.org/10.1155/2016/3101476
Case Report

Case Report of a Fatal Antifreeze Ingestion with a Record High Level and Impressive Renal Crystal Deposition

Department of Pulmonary, Critical Care, and Occupational Medicine, University of Iowa Hospitals and Clinics, 200 Hawkins Drive, Iowa City, IA 52242, USA

Received 10 June 2016; Accepted 28 August 2016

Academic Editor: Ricardo Oliveira

Copyright © 2016 Heidi L. Erickson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. McMartin, D. Jacobsen, and K. E. Hovda, “Antidotes for poisoning by alcohols that form toxic metabolites,” British Journal of Clinical Pharmacology, vol. 81, no. 3, pp. 505–515, 2016. View at Publisher · View at Google Scholar
  2. J. B. Mowry, D. A. Spyker, D. E. Brooks, N. Mcmillan, and J. L. Schauben, “2014 annual report of the American association of poison control centers National Poison Data System (NPDS): 32nd Annual Report,” Clinical Toxicology, vol. 53, no. 10, pp. 962–1146, 2015. View at Publisher · View at Google Scholar · View at Scopus
  3. D. P. Davis, K. J. Bramwell, R. S. Hamilton, and S. R. Williams, “Ethylene glycol poisoning: case report of a record-high level and a review,” Journal of Emergency Medicine, vol. 15, no. 5, pp. 653–667, 1997. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Brent, K. McMartin, S. Phillips et al., “Fomepizole for the treatment of ethylene glycol poisoning,” The New England Journal of Medicine, vol. 340, no. 11, pp. 832–838, 1999. View at Publisher · View at Google Scholar · View at Scopus
  5. D. G. Barceloux, E. P. Krenzelok, K. Olson, W. Watson, and H. Miller, “American academy of clinical toxicology practice guidelines on the treatment of ethylene glycol poisoning,” Journal of Toxicology—Clinical Toxicology, vol. 37, no. 5, pp. 537–560, 1999. View at Publisher · View at Google Scholar · View at Scopus